Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ P$-uniform convergence and a vector-valued strong law of large numbers


Authors: Anatole Beck and Daniel P. Giesy
Journal: Trans. Amer. Math. Soc. 147 (1970), 541-559
MSC: Primary 60.05
MathSciNet review: 0263123
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0263123-1
PII: S 0002-9947(1970)0263123-1
Article copyright: © Copyright 1970 American Mathematical Society